# SDR SWAA2015031737529

- Difficulty date: February 14, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 68,747 hours, 56,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT VERTICAL STIFFENER CRACKED AT BS 727, RBL 6.3.  R & R STIFFENER IAW DWG & SRM.
